# SDR CALA2025093009432

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 82,419 hours, 35,922 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Door
- Condition: Inoperative
- Location: Ovrhd Bin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVRHD BIN 1F INOP OVERHEAD BIN 1 EF WONT LATCH CLOSED MEL 2528AF REJECTED 2528AF IS FOR THE OVERHEAD BIN STORAGE BOX LOCK, NOT THE OVERHEAD BIN DOOR ITSELF..MEL 2528AL IS FOR THE OVERHEAD STOWAGE BIN DOOR SECURED CLOSED. COVER PLATE/RETAINER BROKEN ALLOWING ACTUATOR ROD END TO POP OFF.  BIN HAS EMERGENCY EQUIPMENT THAT IS CONSIDERED NOT USABLE AND INDIVIDUALLY DEFERRED OK TO APPLY MEL 2528AL FOR OVERHEAD BIN DOOR SECURED CLOSED, SEE ADDITIONAL LOG FOR EMERGENCY EQUIPMENT PLACED ON MEL. FLAGGING SDR DUE TO EMERGENCY EQUIPMENT DEFERRAL MEL 2528AL REJECTED FOR SIGNOFF REPLACED BROKEN SIDE COVER/RETAINER, BIN OPS OKAY.
